# SDR DALA2017081606270

- Difficulty date: August 15, 2017
- Submitted: August 16, 2017
- Operation: Air carrier
- Aircraft: N383DN
- Make and model: Boeing 737832
- Aircraft serial: 30346
- Aircraft time: 57,216 hours, 22,553 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 147A34245
- Condition: Corroded
- Location: Fuselage Skin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND LOWER AFT FUSELAGE INNER SKIN DOUBLER CORRODED AT THE OUTFLOW VALVE OPENING.  MAINTENANCE REMOVED AND REPLACED THE DOUBLER IAW DRAWING 147A0002, AND SRM 51-40-02.
